# SDR LR7A08042

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 57,611 hours, 34,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4325
- Condition: Cracked
- Location: Fs 814
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5302, FOUND CABIN BULKHEAD INBD FRAME CRACKED AT FS 814, WL176, RBL 67.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-50-14.
